# SDR MASA200601689

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,710 hours, 4,079 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6095 LGB - OUTBOARD FLIGHT SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGE.  MX RESET SYSTEM.
